# SDR 2000UALA00495

- Difficulty date: August 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Aircraft time: 57,789 hours, 33,361 cycles
- Engine: Pwa JT8D15
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hose
- Part number: BACH8A08NN016U
- Condition: Leaking
- Location: B Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ABOUT 5 TO 10 MINUTES OUT OF DEN  AIRCRAFT  LOST ''B'' HYDRAULIC SYSTEM.  LANDED UNDER AMBER ALERT.  *S/D*  REPLACED ''B'' SYSTEM PUMP PRESSURE LINE TO PRESSURE MODULE.  ALSO CHANGED RETURN FILTERS.  SERVICED HYDRAULIC FLUID TO FULL.  PRESSURE CHECKED OK, NO LEAKS ON GROUND.
